MAUDE Adverse Event Report: COOK INC RADIAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC RADIAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G02092
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Occupation: unknown.Pma/510(k) #: not exempt, pre-amendment.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that upon inspection, the primary packaging of a radial artery pressure monitoring set was found to be damaged.More specifically, there was a hole observed in the back of the package.The device did not make patient contact; therefore, no adverse effects have been reported.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation - evaluation.A brazilian distributor informed cook that the packaging of a c-pms-400-ra (radial artery pressure monitoring set) from lot 9550100 was punctured.The hole was found on 18oct2019 during an inspection.A review of the complaint history, device history record (dhr), instructions for use (ifu), and quality control, as well as a visual inspection of photos of the device, was conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, photos of the device showed a small puncture in the white tyvek cover.Based on the information provided, cook did not confirm that the device was manufactured out of specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that there are sufficient inspections in place to address this failure mode prior to distribution.A review of the design history file found that this product is both safe and effective for its intended use.A review of the dhr for the reported complaint device lot (9550100) revealed no recorded non-conformances.A database search did not reveal any other events associated with the reported device lot.Based on this information, cook concluded that there is no evidence suggesting that nonconforming product exists either in house or in field.Based on the information provided, no product returned, and the results of the investigation, a root cause can likely be traced to transport/storage.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional patient/event information has been received since the previous medwatch report was sent.

Brand Name
RADIAL ARTERY PRESSURE MONITORING SET
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9273629
Report Number1820334-2019-02768
Device Sequence Number19306057
Product Code DQO
UDI-Device Identifier00827002020924
UDI-Public(01)00827002020924(17)220225(10)9550100
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/25/2022
Device Model NumberG02092
Device Catalogue NumberC-PMS-400-RA
Device Lot Number9550100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1